# SDR SWAA021005

- Difficulty date: May 9, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 36,459 hours, 33,948 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND LT ELEVATOR TAB INBD HINGE BUSHING WORN.  REMOVED AND REPLACED LT ELEVATOR TAB INBD HINGE BUSHING PER MM.
